# SDR ARWA20080201

- Difficulty date: February 3, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 81,086 hours, 26,061 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Limit Switch
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, TAKEOFF WARNING HORN CAME ON.  REMOVED AND REPLACED SI-278 FLAP UPLIMIT SWITCH IN ACCORDANCE WITH M/N 27-52-1 AND SI-177 AND 176 SPOILERS SWITCH IN ACCORDANCE WITH 27-63-1, SYSTEM GROUND TEST NORMAL.
